# SDR DALA2023073106171

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2887289) FORWARD CARGO COMPARTMENT CARGO DOOR CUTOUT LOWER SILL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 440 AND BS 500. REMOVED AND REPLACED FWD CARGO DOOR LOWER SILL WEB IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02-0G.
